Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had a flu shot, have runny nose, had low platelet count, given IVIG. What happened?

In 2010 I had a flu shot on a Wednesday, by Sunday of that week I have a runny nose, red throat and pink ears. I was given a z pack and by the next Sunday I had not gotten any better and my body was covered in Petickei (sp). I was sent to the er for a cbb and other test. I had a 0 platlett count and was given an IVIG and numberous other tests. I was sent home after 4 days and within a week my platletts were dangerously low again. Hospital again and all kinds of test again. Six months later I had my spleen removed. Since that time I have been monitored by my hematologist Any ideas why this happened? YYYY@YYYY
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
the signs of viral infections and platelets decrease in viral
the vaccine you used caused the attck of viral instead of prevention
th platelets behave like this they increase decrease in various conditions have to montor and be on hyderotherapy that is lot of water
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor